# SDR CA960723516

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Electrical Panel
- Condition: Loose Screws
- Location: Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O, H

## Discrepancy

(CAN) ON ARRIVAL, GALLEY EQUIPMENT TURNED OFF DUE TO ELECTRICAL BURNING SMELL. MAINTENANCE CHECKED FOUND 3 LOOSE SCREWS BEHIND ELECTRICAL CONTROL PANEL. SCREWS TIGHTENED AND GALLEY ELECTRICAL POWER TESTED.
